# SDR IPXA11570633

- Difficulty date: November 15, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N3623
- Condition: Dented
- Location: Bs 661-781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV DENTS ON SKIN PANEL, BS 661-781, S4-10R.  DENTS REPAIRED IAW EA 111586  EO B757-5330-45355-A.
